# SDR SWAA2024121872028

- Difficulty date: November 26, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE; LEFT SIDE PLATE HAS SURFACE CORROSION FROM STA 500B-500C AROUND FASTENER HOLES.   BLENDED THE CORROSION AND FOUND TO BE OUT OF LIMIT PER SRM 53-00-53-1A-2. LT TRANSITION ANGLE REPLACED FROM BS 400 - 500I ON TTG8Q00XLZZH. PER SRM 51-40-02.
